Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2006 | Journal Article | IST-REx-ID: 8513
V. Kaloshin and M. Saprykina, “Generic 3-dimensional volume-preserving diffeomorphisms with superexponential growth of number of periodic orbits,” Discrete & Continuous Dynamical Systems - A, vol. 15, no. 2. American Institute of Mathematical Sciences (AIMS), pp. 611–640, 2006.View | DOI